AMS eContent Search Results
Matches for: msc=(60G44) AND publication=(proc)
Sort order: Date
     

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Franziska Kühn. Solutions of L\'evy-driven SDEs with unbounded coefficients as Feller processes. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Rodrigo Bañuelos and Adam Osękowski. A weighted maximal inequality for differentially subordinate martingales. Proc. Amer. Math. Soc. 146 (2018) 2263-2275.
Abstract, references, and article information   
View Article: PDF

[3] Radu Dascaliuc, Nicholas Michalowski, Enrique Thomann and Edward C. Waymire. A Delayed Yule Process. Proc. Amer. Math. Soc. 146 (2018) 1335-1346.
Abstract, references, and article information   
View Article: PDF

[4] Michał Strzelecki. A note on sharp one-sided bounds for the Hilbert transform. Proc. Amer. Math. Soc. 144 (2016) 1171-1181.
Abstract, references, and article information   
View Article: PDF

[5] Adam Osȩkowski. A sharp one-sided bound for the Hilbert transform. Proc. Amer. Math. Soc. 141 (2013) 873-882.
Abstract, references, and article information   
View Article: PDF

[6] Adam Osȩkowski. Sharp weak type inequalities for the Haar system and related estimates for nonsymmetric martingale transforms. Proc. Amer. Math. Soc. 140 (2012) 2513-2526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Adam Osȩkowski. Maximal inequalities for continuous martingales and their differential subordinates. Proc. Amer. Math. Soc. 139 (2011) 721-734. MR 2736351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Erhan Bayraktar and Hao Xing. On the uniqueness of classical solutions of Cauchy problems. Proc. Amer. Math. Soc. 138 (2010) 2061-2064. MR 2596042.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Nicolae Dinculeanu and Peter Gray. A summability criterion for stochastic integration. Proc. Amer. Math. Soc. 136 (2008) 4437-4444. MR 2431060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lucien Chevalier. Une propriété de continuité du temps local. Proc. Amer. Math. Soc. 131 (2003) 933-936. MR 1937439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gheorghe Stoica. Sufficient Poisson jump diffusion market models revisited. Proc. Amer. Math. Soc. 130 (2002) 819-824. MR 1866037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Rodrigo Bañuelos and Andrew G. Bennett. Paraproducts and commutators of martingale transforms . Proc. Amer. Math. Soc. 103 (1988) 1226-1234. MR 955015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. C. Taylor. Minimal functions, martingales, and Brownian motion on a noncompact symmetric space . Proc. Amer. Math. Soc. 100 (1987) 725-730. MR 894445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Hitoshi Arai. Measures of Carleson type on filtrated probability spaces and the corona theorem on complex Brownian spaces . Proc. Amer. Math. Soc. 96 (1986) 643-647. MR 826495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Thomas E. Armstrong. Finitely additive supermartingales are differences of martingales and adapted increasing processes . Proc. Amer. Math. Soc. 95 (1985) 619-625. MR 810174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Lester E. Dubins and Jim Pitman. A divergent, two-parameter, bounded martingale . Proc. Amer. Math. Soc. 78 (1980) 414-416. MR 553386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1

American Mathematical Society